4 doctors weighed in:

Been experiencing hiccups, burping and bad breath and acid reflux ? Solutions ? Prescribed proton pump inhibitors for acid reflux. Acid reflux is gone

4 doctors weighed in
Dr. Charles Rocamboli
Family Medicine
3 doctors agree

In brief: Careful on the long

Be careful with the a ppi as a 19 year old man.
With prolonged use, they can cause rebounding (addiction) and seem to cause osteoporosis. Try using an h1 blocker like zantac (ranitidine) or pepcid. Give it a couple of weeks and see if it resolves. If it does not, follow up with your pcp.

In brief: Careful on the long

Be careful with the a ppi as a 19 year old man.
With prolonged use, they can cause rebounding (addiction) and seem to cause osteoporosis. Try using an h1 blocker like zantac (ranitidine) or pepcid. Give it a couple of weeks and see if it resolves. If it does not, follow up with your pcp.
Dr. Charles Rocamboli
Dr. Charles Rocamboli
Thank
Dr. Thomas Yash
Dentistry
1 doctor agrees

In brief: Protect teeth

The various symptoms associated with the acid reflux or gastric reflex disease include the bad breath and tooth erosion.
The acid in the mouth especially during the night hours is exposed to tooth structures causing erosive lesion, increase in dental caries, and destruction of restorations in mouth. Also, the tongue can be damages causing loss of taste sensations, inflammation and burning pain.

In brief: Protect teeth

The various symptoms associated with the acid reflux or gastric reflex disease include the bad breath and tooth erosion.
The acid in the mouth especially during the night hours is exposed to tooth structures causing erosive lesion, increase in dental caries, and destruction of restorations in mouth. Also, the tongue can be damages causing loss of taste sensations, inflammation and burning pain.
Dr. Thomas Yash
Dr. Thomas Yash
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors